# SDR 9JLA2022101232269

- Difficulty date: October 6, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N358F
- Make and model: Lear 60LEAR
- Aircraft serial: 60205
- Aircraft time: 7,627 hours, 5,160 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: ES611343
- Part serial: 349
- Condition: Inoperative
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING THE POSTFLIGHT IT WAS DISCOVERED THE FREON AIR CONDITIONING SYSTEM WAS INOP. THE AIR CONDITIONING SYSTEM WAS DEFERRED ON MEL AND AIRCRAFT OPERATIONS WERE CONTINUED. THE MAINTENANCE PROVIDER TROUBLESHOT AND FOUND THE COMPRESSOR MOTOR WAS NOT WORKING. THE MOTOR WAS REMOVED, AND AN OVERHAULED UNIT WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY. MEL WAS CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
